Journal article icon

Journal article

A restricted dimer model on a two-dimensional random causal triangulation

Abstract:

We introduce a restricted hard dimer model on a random causal triangulation that is exactly solvable and generalizes a model recently proposed by Atkin and Zohren (2012 Phys. Lett. B 712 445–50). We show that the latter model exhibits unusual behaviour at its multicritical point; in particular, its Hausdorff dimension equals 3 and not $3/2$ as would be expected from general scaling arguments. When viewed as a special case of the generalized model introduced here we show that this behaviour is...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8113/47/36/365001

Authors


Ambjørn, J More by this author
Durhuus, B More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics
Subgroup:
Theoretical Physics
Oxford college:
Wolfson College
Publisher:
IOP Publishing Publisher's website
Journal:
Journal of Physics A: Mathematical and Theoretical Journal website
Volume:
47
Issue:
36
Pages:
365001-365001
Publication date:
2014-08-22
Acceptance date:
2014-07-24
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:467037
URN:
uri:25ba816f-7bc0-4170-8cd5-75e7b98e2682
UUID:
uuid:25ba816f-7bc0-4170-8cd5-75e7b98e2682
Local pid:
pubs:467037

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP